# SDR UIEA2023050800414

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 114,008 hours, 17,374 cycles
- System (JASC): 7100 · Powerplant System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO.3 ENG - RH CORE COWL EXTERNAL SURFACE CRACK FOUND JUST BELOW EXHAUST LOUVER( CRACK AREA REPAIRED AS PER SRM 54-41-01-2R-3 REPAIR 3 FIG 201 REV 56 DATE 20 FEB 2023 )
